Please use this identifier to cite or link to this item: https://scholar.utcc.ac.th/handle/6626976254/3516
Title: A structure of KKalgebras and its properties
Authors: Asawasamrit, S. 
Sudprasert, A. 
Keywords: Congruences;Ideal;KKalgebra;Quotient KKalgebra
Issue Date: 2012
Publisher: Scopus
University of the Thai Chamber of Commerce
Source: S. Asawasamrit, A. Sudprasert (2012) A structure of KKalgebras and its properties. International Journal of Mathematical Analysis Vol.6 No.21-24, 1035-1044.
Abstract: In this paper, we define the notions of KKalgebras,quotient KKalgebras and investigate its properties. Moreover we show the relation between ideals and congruences on KKalgebras.
URI: https://scholar.utcc.ac.th/handle/6626976254/3516
Rights: This work is protected by copyright. Reproduction or distribution of the work in any format is prohibited without written permission of the copyright owner.
Appears in Collections:RSO: Journal Articles

Files in This Item:
File Description SizeFormat 
109.pdf103.47 kBAdobe PDFThumbnail
View/Open
Show full item record Recommend this item

Page view(s)

9
checked on Jul 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.